Աստղաֆիզիկա =Астрофизика =Astrophysics

О модельно-независимом восстановлении распределения яркости по дискам звезд из высокоточных затменных кривых блеска

Богданов, М. Б. and Черепащук, А. М. (2008) О модельно-независимом восстановлении распределения яркости по дискам звезд из высокоточных затменных кривых блеска. Աստղաֆիզիկա, 51 (4). pp. 595-606. ISSN 0571-1712

[img]
Preview
PDF
Download (2607Kb) | Preview
    Item Type: Article
    Additional Information: On the model-independent restoration of brightness distribution across the disks of stars from the high-precision eclipse light curves / M. B. Bogdanov, A. M. Cherepashchuk.
    Uncontrolled Keywords: Звезды, восстановлении распределения яркости по дискам
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 22 May 2013 12:22
    Last Modified: 22 May 2013 12:22
    URI: http://astro.asj-oa.am/id/eprint/337

    Actions (login required)

    View Item